Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

General Wiener-Hopf operators


Authors: Allen Devinatz and Marvin Shinbrot
Journal: Trans. Amer. Math. Soc. 145 (1969), 467-494
MSC: Primary 47.40
MathSciNet review: 0251573
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47.40

Retrieve articles in all journals with MSC: 47.40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1969-0251573-0
Article copyright: © Copyright 1969 American Mathematical Society